MAUDE Adverse Event Report: LIMACORPORATE S.P.A BIOLOX DELTA HEAD; BIOLOX DELTA HEAD 28MM #M

LIMACORPORATE S.P.A BIOLOX DELTA HEAD; BIOLOX DELTA HEAD 28MM #M
Model Number 5010.42.282
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to hip fracture.Issue was reported to have involved the fem.Modular head - m ø28mm (part number: 5010.42.282, lot: 1781396, sterilization: 2200312) and surgeon implanted delta cup mobile liner dia 42mm for heads dia 28mm (part number: 5566.50.420) during revision to solve the issue.Previous surgery was performed on (b)(6) 2024.Patient is male, date of birth on (b)(6) 1950.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing records did not identify any pre-existing anomaly or nonconformity that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
BIOLOX DELTA HEAD
Common Device Name
BIOLOX DELTA HEAD 28MM #M
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23789485
Report Number3008021110-2025-00166
Device Sequence Number20261819
Product Code LZO
UDI-Device Identifier08033390007184
UDI-Public8033390007184
Combination Product (Y/N)N
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5010.42.282
Device Lot Number1781396
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown